Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On minimal blocks


Author: Michael D. Plummer
Journal: Trans. Amer. Math. Soc. 134 (1968), 85-94
MSC: Primary 05.40
DOI: https://doi.org/10.1090/S0002-9947-1968-0228369-8
MathSciNet review: 0228369
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. Gallai, Über extreme Punkt- und Kantenmengen, Ann. Univ. Sci. Budapest 2 (1959), 133-138. MR 0131370 (24:A1222)
  • [2] O. Ore, Theory of graphs, Amer. Math. Soc. Colloq. Publ., Vol. 38, Amer. Math. Soc., Providence, R. I., 1962, p. 225. MR 0150753 (27:740)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05.40

Retrieve articles in all journals with MSC: 05.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0228369-8
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society